# SDR UIEA2018082901843

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 94,313 hours, 18,052 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Control Panel
- Part number: 6225048349
- Part serial: 3370
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR SYS STATUS MESSAGE AFTER SWITCHING TO SYS 2 ON CONTROL HEAD, AND WXR FAIL AMBER MESSAGE LOWER LEFT ON EHSI. REMOVED AND REPLACED F/O'S EFIS CONTROL PANEL IAW 34-22-02 OPS CHECK C/W.
